# SDR P5CA2010070101644

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 41,480 hours, 6,825 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER BALLSCREW REMOVED FROM LEFT SLEEVE OF THE NR 2 THRUST REVERSER.  TIME LIMITED REPAIR ACCOMPLISHED PER AMM 78-31-00-& NBSP; EO 4478A133 AND FAA 8110-3 DATED 27 JUNE 2010.  NOTE:  DETAILED VISUAL INSPECTION IS DUE EVERY FLIGHT CYCLE UNTIL PERMANENT REPAIR IS ACCOMPLISHED PRIOR TO 50 FLIGHT CYCLES.
